File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive real control for uncertain two-dimensional systems

TitlePositive real control for uncertain two-dimensional systems
Authors
KeywordsFornasini-Marchesini local state-space (FMLSS) model
Linear matrix inequality (LMI)
Positive realness
State feedback
Two-dimensional (2-D) systems
Issue Date2002
PublisherIEEE.
Citation
Ieee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 2002, v. 49 n. 11, p. 1659-1665 How to Cite?
AbstractThis brief deals with the problem of positive real control for uncertain two-dimensional (2-D) discrete systems described by the Fornasini-Marchesini local state-space model. The parameter uncertainty is time-invariant and norm-bounded. The problem we address is the design of a state feedback controller that robustly stabilizes the uncertain system and achieves the extended strictly positive realness of the resulting closed-loop system for all admissible uncertainties. A version of positive realness for 2-D discrete systems is established. Based on this, a condition for the solvability of the positive real control problem is derived in terms of a linear matrix inequality. Furthermore, the solution of a desired state feedback controller is also given. Finally, we provide a numerical example to demonstrate the applicability of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/43050
ISSN
2006 Impact Factor: 1.139
2006 SCImago Journal Rankings: 1.111
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorLin, Zen_HK
dc.contributor.authorGalkowski, Ken_HK
dc.date.accessioned2007-03-23T04:37:38Z-
dc.date.available2007-03-23T04:37:38Z-
dc.date.issued2002en_HK
dc.identifier.citationIeee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 2002, v. 49 n. 11, p. 1659-1665en_HK
dc.identifier.issn1057-7122en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43050-
dc.description.abstractThis brief deals with the problem of positive real control for uncertain two-dimensional (2-D) discrete systems described by the Fornasini-Marchesini local state-space model. The parameter uncertainty is time-invariant and norm-bounded. The problem we address is the design of a state feedback controller that robustly stabilizes the uncertain system and achieves the extended strictly positive realness of the resulting closed-loop system for all admissible uncertainties. A version of positive realness for 2-D discrete systems is established. Based on this, a condition for the solvability of the positive real control problem is derived in terms of a linear matrix inequality. Furthermore, the solution of a desired state feedback controller is also given. Finally, we provide a numerical example to demonstrate the applicability of the proposed approach.en_HK
dc.format.extent351923 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applicationsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectFornasini-Marchesini local state-space (FMLSS) modelen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectPositive realnessen_HK
dc.subjectState feedbacken_HK
dc.subjectTwo-dimensional (2-D) systemsen_HK
dc.titlePositive real control for uncertain two-dimensional systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1057-7122&volume=49&issue=11&spage=1659&epage=1666&date=2002&atitle=Positive+real+control+for+uncertain+two-dimensional+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TCSI.2002.804531en_HK
dc.identifier.scopuseid_2-s2.0-0036860784en_HK
dc.identifier.hkuros79123-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036860784&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume49en_HK
dc.identifier.issue11en_HK
dc.identifier.spage1659en_HK
dc.identifier.epage1665en_HK
dc.identifier.isiWOS:000179118300016-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridLin, Z=7404229052en_HK
dc.identifier.scopusauthoridGalkowski, K=7003620439en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats